# SDR ASAA2019082103433

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 16,581 hours, 5,371 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 35F1474
- Condition: Failed
- Location: Apu
- Part time: 4,893 hours, 9,462 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AMBER FAULT LIGHT ILLUMINATED DURING START AT GATE, FOLLOWED QRH PROCEDURE AND FAULT LIGHT ILLUMINATED AGAIN DURING SECOND START ATTEMPT. GROUNDED - YES. REMOVED & REPLACED APU STARTER-GENERATOR REF B737-900 AMM 49-41-21. C/W B737-900 FIM 49-40 TASK 803, OPS CHECK GOOD.
